# SDR REXA2024100300793

- Difficulty date: November 21, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL LOWER SEAL STRIKER IS CORRODED LOCATED AND DRILLED REPLACEMENT PART # SH670-31412-7 GALLEY SERVICE DOOR LOWER SEAL STRIKER IAW CRJ900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SEAL STRIKER P/N SH670-31412-7 AT GALLEY SERVICE DOOR. IAW CRJ 900 SRM 51-42Ï¿½06-001-001-A01;.
